i am 38 years old and feel extremely tired, depressed, no sex drive at all, no motivation and very tired. ( i meen tired). my t level was 90 and have been on testim 17 days with no results. did i mention i was tired?
After almost two and a half weeks of treatment, I would think you might begin to see SOME result.
I hear you stress that you are TIRED. I would urge you to get with your doctor and revisit your diagnoisis. It might still be the same, but your continued tired state may or may not be related to the Low T. I think your doctor needs to be drawn into this discussion.
(PS: I note we're commenting some 4 months after the fact. I'm curious what happened. Please share.)
- Testim Information for Consumers
- Testim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2011 • 4 answers
Testim - What's all this about a man loosing the ability to make testosterone naturally after taking
Posted 15 Jul 2011 • 1 answer
Posted 14 Aug 2011 • 1 answer
Posted 29 Oct 2012 • 1 answer
Posted 9 Nov 2012 • 1 answer